Suboptimal adaptive control of a stochastic object
Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 291-293
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_240_2_a11,
author = {A. I. Petrov},
title = {Suboptimal adaptive control of a stochastic object},
journal = {Doklady Akademii Nauk},
pages = {291--293},
year = {1978},
volume = {240},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a11/}
}
A. I. Petrov. Suboptimal adaptive control of a stochastic object. Doklady Akademii Nauk, Tome 240 (1978) no. 2, pp. 291-293. http://geodesic.mathdoc.fr/item/DAN_1978_240_2_a11/